# SDR SWAA2016090655446

- Difficulty date: August 28, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 76,644 hours, 63,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65516267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WATER SERVICE DOOR PAN CRACKED AT BS 985, STR 26L.  REPAIRED DOUBLER IAW ER AND EA.
